skin-hair-icon
Rashes on skin.
I am suffering from rashes on my upper thigh (very near to penis) and same on my bums.I have tried D-Bact cream but after two days the rashes come again.Please help me out.I am facing problem in sitting and walking due to this.
30 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

What you are describing seems to be a fungal infection. D bact cream will not work on it.you will require to be treated with oral and topical medications. good news it that this can be completely cured with correct treatment . please visit a Dermatologist to be diagnosed correctly and to be treated with proper medications.
Next Steps
visit a Dermatologist.
Health Tips
avoid self medication
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.